# SDR DU4R2006297

- Difficulty date: March 18, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 143N5366U126
- Condition: Corroded
- Location: Bs 560-640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FWD CARGO COMPT RT TRANSITION PANEL BS 560 - 640.  REMOVED AND REPLACED TRANSITION PANEL P/N 143N5366U126 IAW B757 SRM 51-40-02.
